About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 408167, 16 pages
http://dx.doi.org/10.1155/2013/408167
Research Article

Exploiting the Composite Step Strategy to the Biconjugate -Orthogonal Residual Method for Non-Hermitian Linear Systems

1School of Mathematical Sciences, Institute of Computational Science, University of Electronic Science and Technology of China, Chengdu, Sichuan 611731, China
2Institute of Mathematics and Computing Science, University of Groningen, Nijenborgh 9, P.O. Box 407, 9700 AK Groningen, The Netherlands

Received 15 October 2012; Accepted 19 December 2012

Academic Editor: Zhongxiao Jia

Copyright © 2013 Yan-Fei Jing et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan-Fei Jing, Ting-Zhu Huang, Bruno Carpentieri, and Yong Duan, “Exploiting the Composite Step Strategy to the Biconjugate -Orthogonal Residual Method for Non-Hermitian Linear Systems,” Journal of Applied Mathematics, vol. 2013, Article ID 408167, 16 pages, 2013. doi:10.1155/2013/408167